MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 21AHPJ-505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); Heart Failure (2206)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received in abbott patient device tracking that on (b)(6) 2018, a 21mm masters valve was implanted.The patient had an aortic and mitral valve replacement, as well as a coronary artery bypass graft procedure.The surgery was completed without sequelae.It is reported that the patient went into cardiogenic failure after the procedure due to an unknown cause.The patient family did not want to escalate care and the patient died.Abbott has been informed no additional details will be provided.
 
Additional Manufacturer Narrative
An event of patient death was reported.The results of the investigation are inconclusive since the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined; however, it was reported that the patient went into cardiogenic failure after the procedure due to an unknown cause.The patient's family did not want to escalate care and the patient died. .

Brand Name
SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key8380760
Report Number2648612-2019-00015
Device Sequence Number16557000
Product Code LWQ
UDI-Device Identifier05414734006002
UDI-Public05414734006002
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model Number21AHPJ-505
Device Catalogue Number21AHPJ-505
Device Lot Number6468488
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;